MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-203
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right primary attune tka to treat advanced end-stage osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Patient received a revision of the right knee to treat pain and suspected loosening.The femoral component and tibial tray had minimal loosening but were revised due to unspecified ¿soft tissue appearance¿.The loosening interface was unknown.There was no reported product problem with the explanted tibial insert.The patella was well-fixed and retained.The patient received depuy tc3 revision products utilizing unknown cement.The procedure was completed without complications.Doi: (b)(6) 2017.Dor: (b)(6) 2019; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS FEM RT SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10087705
Report Number1818910-2020-12508
Device Sequence Number2462035
Product Code JWH
UDI-Device Identifier10603295041740
UDI-Public10603295041740
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number1504-10-203
Device Catalogue Number150410203
Device Lot Number8313659
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE PS FB INSRT SZ 3 5MM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE PS FB INSRT SZ 3 5MM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR